MAUDE Adverse Event Report: SUNMED HOLDINGS LLC SUNMED; LATEX FREE NASO A/W STER 34FR

SUNMED HOLDINGS LLC SUNMED; LATEX FREE NASO A/W STER 34FR
Model Number 1-5075-34,1-5075-36
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All information reasonably known as of 08 oct 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.
 
Event or Problem Description
Length was much longer than the previous sunmed product line.Discovered upon pt use."no pts were injured".
 
Additional Manufacturer Narrative
All information reasonably known as of (b)(6) 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.The complaint reported that the unit "length was much longer than the previous sunmed product line." an investigation was conducted, and it was determined that no patients were affected.The length of the new nasos did change based on the customer change notification.The new silicone naso molds resulted in minor dimensional changes to each size of robertazzi airway.Dimensional changes are detailed in table 1 below of the attached document.Based on project manager-marketing, feedback the customer is not listed on the supplier change.If the customer purchases through a distributor, the customer should have received the notification from the distributor (see attached email feedback/excel attachment in email).A risk assessment was performed, and the ultimate risk was determined to be low which does not require reporting to the capa review board.This is the second complaint reported for part number 1-5075-34 for "size" failure mode.There were three complaints reported for part number 1-5075-34 during the same timeframe.This is the first complaint reported for part number 1-5075-36 for "size." there were no other complaints reported for part number 1-5075-36 during the same timeframe.We will continue to monitor trends during our periodic complaint review meetings.
 
Event or Problem Description
Length was much longer than the previous sunmed product line.Discovered upon pt use."no pts were injured.".

Brand Name
SUNMED
Common Device Name
LATEX FREE NASO A/W STER 34FR
Manufacturer (Section D)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer (Section G)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key20398209
Report Number1314417-2024-00028
Device Sequence Number14297568
Product Code BTQ
UDI-Device Identifier10889483042915
UDI-Public(01)10889483042915
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1-5075-34,1-5075-36
Device Catalogue Number1-5075-34,1-5075-36
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer09/09/2024
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown